RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1998, Volume 38, Number 7, Pages 1153–1161 (Mi zvmmf1860)  

This article is cited in 2 scientific papers (total in 2 papers)

Justification of the quadrature method for nonlinear integral equations

A. F. Izmailov

Computing Centre of the Russian Academy of Sciences, Moscow

Full text: PDF file (1143 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 1998, 38:7, 1103–1111

Bibliographic databases:

Document Type: Article
UDC: 519.642
MSC: Primary 65R20; Secondary 45G10
Received: 20.02.1997
Revised: 10.10.1997

Citation: A. F. Izmailov, “Justification of the quadrature method for nonlinear integral equations”, Zh. Vychisl. Mat. Mat. Fiz., 38:7 (1998), 1153–1161; Comput. Math. Math. Phys., 38:7 (1998), 1103–1111

Citation in format AMSBIB
\Bibitem{Izm98}
\by A.~F.~Izmailov
\paper Justification of the quadrature method for nonlinear integral equations
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1998
\vol 38
\issue 7
\pages 1153--1161
\mathnet{http://mi.mathnet.ru/zvmmf1860}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1638630}
\zmath{https://zbmath.org/?q=an:0964.65147}
\transl
\jour Comput. Math. Math. Phys.
\yr 1998
\vol 38
\issue 7
\pages 1103--1111


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf1860
  • http://mi.mathnet.ru/eng/zvmmf/v38/i7/p1153

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. F. Izmailov, V. G. Karmanov, A. A. Tret'yakov, “Gradient method for linear approximate schemes”, Comput. Math. Math. Phys., 39:10 (1999), 1558–1565  mathnet  mathscinet  zmath
    2. Izmailov A.F., Karmanov V.G., Tretyakov A.A., “Regularization of linear approximate schemes by the gradient descent”, SIAM J Numer Anal, 39:1 (2001), 250–263  crossref  mathscinet  zmath  isi  scopus
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:151
    Full text:55
    References:26
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019